Follow
Scott Armstrong
Scott Armstrong
Professor, Courant Institute/New York University
Verified email at cims.nyu.edu - Homepage
Title
Cited by
Cited by
Year
Quantitative stochastic homogenization and large-scale regularity
S Armstrong, T Kuusi, JC Mourrat
Springer, 2019
2362019
Quantitative stochastic homogenization of convex integral functionals
SN Armstrong, CK Smart
Annales scientifiques de l'Ecole normale supérieure 49 (2), 423-481, 2016
2162016
An easy proof of Jensen’s theorem on the uniqueness of infinity harmonic functions
SN Armstrong, CK Smart
Calculus of Variations and Partial Differential Equations 37 (3), 381-384, 2010
1422010
Lipschitz regularity for elliptic equations with random coefficients
SN Armstrong, JC Mourrat
Archive for Rational Mechanics and Analysis 219, 255-348, 2016
1212016
The additive structure of elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Inventiones mathematicae 208 (3), 999-1154, 2017
1202017
Nonexistence of positive supersolutions of elliptic equations via the maximum principle
SN Armstrong, B Sirakov
Communications in Partial Differential Equations 36 (11), 2011-2047, 2011
1092011
Lipschitz estimates in almost‐periodic homogenization
SN Armstrong, Z Shen
Communications on pure and applied mathematics 69 (10), 1882-1923, 2016
1022016
Variational methods for the kinetic Fokker-Planck equation
D Albritton, S Armstrong, JC Mourrat, M Novack
arXiv preprint arXiv:1902.04037, 2019
85*2019
A finite difference approach to the infinity Laplace equation and tug-of-war games
SN Armstrong, CK Smart
842009
Stochastic homogenization of Hamilton–Jacobi and degenerate Bellman equations in unbounded environments
SN Armstrong, PE Souganidis
Journal de Mathématiques Pures et Appliquées, 2011
832011
Mesoscopic higher regularity and subadditivity in elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Communications in Mathematical Physics 347, 315-361, 2016
802016
Stochastic homogenization of level-set convex Hamilton–Jacobi equations
SN Armstrong, PE Souganidis
International Mathematics Research Notices 2013 (15), 3420-3449, 2013
732013
Principal eigenvalues and an anti-maximum principle for homogeneous fully nonlinear elliptic equations
SN Armstrong
Journal of Differential Equations 246 (7), 2958-2987, 2009
722009
Elliptic regularity and quantitative homogenization on percolation clusters
S Armstrong, P Dario
Communications on Pure and Applied Mathematics 71 (9), 1717-1849, 2018
652018
Stochastic homogenization of quasilinear Hamilton–Jacobi equations and geometric motions
S Armstrong, P Cardaliaguet
Journal of the European Mathematical Society 20 (4), 797-864, 2018
622018
Error estimates and convergence rates for the stochastic homogenization of Hamilton-Jacobi equations
S Armstrong, P Cardaliaguet, P Souganidis
Journal of the American Mathematical Society 27 (2), 479-540, 2014
612014
Viscosity solutions of general viscous Hamilton–Jacobi equations
SN Armstrong, HV Tran
Mathematische Annalen 361, 647-687, 2015
562015
Quantitative stochastic homogenization of elliptic equations in nondivergence form
SN Armstrong, CK Smart
arXiv preprint arXiv:1306.5340, 2013
562013
Partial regularity of solutions of fully nonlinear uniformly elliptic equations
SN Armstrong, L Silvestre, CK Smart
Arxiv preprint arXiv:1103.3677, 2011
532011
Fundamental solutions of homogeneous fully nonlinear elliptic equations
SN Armstrong, CK Smart, B Sirakov
Communications on Pure and Applied Mathematics, 2009
522009
The system can't perform the operation now. Try again later.
Articles 1–20